# SDR AALA201704079010

- Difficulty date: April 6, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 54,648 hours, 20,503 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Control Valve
- Part number: HTE2000021
- Condition: Stuck
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. FUEL ACT TRANSFER FAULT (FUEL STUCK IN FWD ACT, 5200 LBS.) ECAM PROCEDURES COMPLIED WITH. AFTER 1 HOUR, FWD TRANSFER WORKED. PERFORMED OPERATION  TEST OF ACT AUTO XFR SYSTEM PER AMM 28-28-00-710. OPS TEST GOOD.
